# SDR DXTA20061690

- Difficulty date: October 27, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,242 hours, 8,242 cycles
- Engine: Pwa JT15*
- Engine time: 8,752 hours, 7,163 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 3051700
- Part serial: PCEJCO296
- Condition: Leaking
- Location: Right
- Part time: 8,752 hours, 7,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT AFTER TAKEOFF. REMOVED S/N PCE-JC0296, INSTALLED REPAIRED UNIT IAW MM 71-01-02. OPS AND LEAK CHECK GOOD.
